# SDR CALA9700286

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING OUTBOARD LOWER SKIN BULGED JUST AFT OF PANEL NR 7703.  THE BULGED AREA WAS CUT OUT, A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5730-01484.
